# SDR GLBA2013072000278

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,271 hours, 43,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS AN ODOR COMING FROM THE ENVIRO SYSTEM.  MX INSPECTED BOTH ENGS, NO OIL OR FUEL LEAKS INSPECTED, ENVIROMENTAL SYS, NO DEFECTS NOTED.
